# SDR SWAA2021090914905

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 48,378 hours, 24,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20 ABC INOP ; / [01] RELAMPED EMERGENCY AREA LIGHT AT 20ABC IAW AMM 33-51-03.
